MathSciNet Relay Station
MathSciNet bibliographic data
MR137122 (25 #578) 54.78 (55.60)
Connell, E. H. Images of $E\sb{n}$ under acyclic maps. Amer. J. Math. 83 1961 787–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement